- -

Lipschitz operator ideals and the approximation property

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Lipschitz operator ideals and the approximation property

Show full item record

Achour, D.; Rueda, P.; Sánchez Pérez, EA.; Yahi, R. (2016). Lipschitz operator ideals and the approximation property. Journal of Mathematical Analysis and Applications. 436(1):217-236. https://doi.org/10.1016/j.jmaa.2015.11.050

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/150346

Files in this item

Item Metadata

Title: Lipschitz operator ideals and the approximation property
Author: Achour, D. Rueda, P. Sánchez Pérez, Enrique Alfonso Yahi, R.
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] We establish the basics of the theory of Lipschitz operator ideals with the aim of recovering several classes of Lipschitz maps related to absolute summability that have been introduced in the literature in the last ...[+]
Subjects: Lipschitz operator ideal , Lipschitz mapping , Approximation property , Lipschitz absolutely summing operators
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Journal of Mathematical Analysis and Applications. (issn: 0022-247X )
DOI: 10.1016/j.jmaa.2015.11.050
Publisher:
Elsevier
Publisher version: https://doi.org/10.1016/j.jmaa.2015.11.050
Thanks:
P. Rueda acknowledges with thanks the support of the Ministerio de Economia y Competitividad (Spain) MTM2011-22417. E.A. Sanchez Perez acknowledges with thanks the support of the Ministerio de Economia y Competitividad ...[+]
Type: Artículo

This item appears in the following Collection(s)

Show full item record